Díszdoktoravatás

Díszdoktoravatás. In: Szegedi Egyetem, (15) 2. 1,3. (1977)

[img]
Preview
Cikk, tanulmány, mű
sze_1977_002_1,3.pdf

Download (7MB) | Preview
Item Type: Article
Journal or Publication Title: Szegedi Egyetem
Date: 1977
Volume: 15
Number: 2
ISSN: 0230-791X
Page Range: 1,3
Language: magyar
Uncontrolled Keywords: Díszdoktoravató - Alexits György - matematikus, József Attila Tudományegyetem
Additional Information: Fényképekkel
Date Deposited: 2018. Jan. 22. 10:35
Last Modified: 2018. Jan. 22. 10:35
URI: http://univ.bibl.u-szeged.hu/id/eprint/14014

Actions (login required)

View Item View Item